Hepatotoxicity, including severe or fatal hepatic veno-occlusive disease (VOD), also known as sinusoidal obstruction syndrome (SOS), has been reported in association with the use of MYLOTARG as a single agent, and as part of a combination chemotherapy regimen. Monitor frequently for signs and symptoms of VOD after treatment with MYLOTARG.
MONITORING RECOMMENDATIONS RELATED TO BLACK BOX DATA
- Infusion related reactions usually occur during or within 24 hours of infusion. Interrupt infusion in patients experiencing dyspnea or clinically significant hypotension. Monitor until complete resolution of symptoms.
- Discontinuation of treatment should be strongly considered in patients who develop anaphylaxis, pulmonary edema, or ARDS.
- Consider leukoreduction with hydroxyurea or leukapheresis to reduce the peripheral white count to below 30,000/uL prior to administration of gemtuzumab.
- Monitor for hepatotoxicity signs (e.g., rapid weight gain, right upper quadrant pain, hepatomegaly, ascites, increases in LFTs/bilirubin)
- Careful monitoring may not identify all patients at risk or prevent complications of hepatoxicity.
- Monitor electrolytes, LFTs, CBCs, and platelet counts during therapy.
Patient Counseling Information